Alert archive / Oregon / High Wind Warnings in 2007

High Wind Warning 5, NWS Portland, OR

October 18, 2007

NWS Portland, OR issued this high wind warning at Oct 18, 2007, 2:37 PM PDT. It took effect at Oct 19, 2007, 12:00 AM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2007, 2:37 PM PDT (21:37 UTC)
In effect from
Oct 19, 2007, 12:00 AM PDT
Expired
Oct 19, 2007, 5:00 AM PDT
In force
5 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPQR 182137
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
237 PM PDT THU OCT 18 2007

ORZ002-190600-
/O.CAN.KPQR.HW.W.0004.000000T0000Z-071018T2200Z/
/O.NEW.KPQR.HW.W.0005.071019T0700Z-071019T1500Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE
237 PM PDT THU OCT 18 2007

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT
FRIDAY FOR THE CENTRAL OREGON COAST...
...HIGH WIND WARNING IS CANCELLED FOR TODAY FOR THE CENTRAL OREGON
COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT
FRIDAY. THE PREVIOUS HIGH WIND WARNING FOR TODAY HAS BEEN
CANCELLED.

WINDS WERE DECREASING ALONG THE CENTRAL OREGON COAST THIS
AFTERNOON AND GUSTS TO ONLY 35 MPH ARE EXPECTED FOR THE REMAINDER
OF THE AFTERNOON AND EVENING AND THE CURRENT HIGH WIND WARNING HAS
BEEN CANCELLED.

A NEW HIGH WIND WARNING HAS BEEN ISSUED FOR THE CENTRAL OREGON
COAST FOR AFTER MIDNIGHT UNTIL AROUND SUNRISE FRIDAY. ANOTHER
RATHER STRONG LOW PRESSURE SYSTEM IS FORECAST TO BRING ANOTHER
ROUND OF STRONG SOUTH WINDS TO THE COAST. SOUTH WINDS OF 30 TO 40
MPH WITH GUSTS TO 65 MPH ARE EXPECTED AFTER MIDNIGHT TONIGHT. THE
STRONGEST WINDS WILL BE AT THE COASTAL HEADLANDS AND BEACHES. THIS
SECOND ROUND OF WINDS WILL DECREASE AFTER THE ASSOCIATED COLD
FRONT MOVES ONSHORE BY SUNRISE ON FRIDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ008-182245-
/O.CAN.KPQR.WI.Y.0004.000000T0000Z-071019T0000Z/
SOUTH WILLAMETTE VALLEY-
INCLUDING THE CITIES OF...EUGENE...CORVALLIS...ALBANY
237 PM PDT THU OCT 18 2007

...WIND ADVISORY IS CANCELLED FOR THE SOUTH WILLAMETTE VALLEY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE WIND
ADVISORY FOR THE SOUTHERN WILLAMETTE VALLEY. WINDS WERE DECREASING
THIS AFTERNOON. A FEW GUSTS TO AROUND 35 MPH ARE STILL POSSIBLE
UNTIL EARLY EVENING. ANOTHER ROUND OF WIND WITH GUSTS TO 35 MPH IS
POSSIBLE AGAIN LATE TONIGHT AND EARLY FRIDAY.

$$

ORZ001-WAZ021-190600-
/O.NEW.KPQR.HW.W.0005.071019T0700Z-071019T1500Z/
/O.CON.KPQR.HW.W.0004.000000T0000Z-071019T0000Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
RAYMOND...LONG BEACH...CATHLAMET
237 PM PDT THU OCT 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON FOR THE SOUTH WASHINGTON AND NORTH OREGON COASTS...
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT
FRIDAY FOR THE SOUTH WASHINGTON AND NORTH OREGON COASTS...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A NEW HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PDT FRIDAY. AN OLDER HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5
PM PDT THIS AFTERNOON.

A STRONG PACIFIC LOW PRESSURE SYSTEM WILL CONTINUE TO BRING STRONG
SOUTH WINDS TO THE NORTH OREGON COAST AND THE SOUTH WASHINGTON
COAST FOR THE REMAINDER OF THIS AFTERNOON...WITH SPEEDS OF TO 30
TO 40 MPH AND PEAK WIND GUSTS OF 70 MPH EARLY. THE WINDS WILL
DECREASE BY LATE IN THE AFTERNOON AND EARLY IN THE EVENING AS THE
STORM MOVES AWAY.

A NEW HIGH WIND WARNING HAS BEEN ISSUED FOR THE SOUTH WASHINGTON
AND NORTH OREGON COASTS FROM MIDNIGHT TO 8 AM FRIDAY. ANOTHER
RATHER STRONG STORM IS EXPECTED TO PRODUCE ANOTHER ROUND OF SOUTH
WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH. THE STRONGEST WINDS WILL
BE NEAR COASTAL HEADLANDS AND BEACHES. THE WINDS WILL DECREASE
ONCE THE ASSOCIATED COLD FRONT MOVES ONSHORE AROUND SUNRISE FRIDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ003-004-WAZ020-190000-
/O.CON.KPQR.HW.W.0004.000000T0000Z-071019T0000Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
INCLUDING THE CITIES OF...VERNONIA...JEWELL...TRASK...
GRANDE RONDE...TIDEWATER...SWISSHOME...FRANCES...RYDERWOOD
237 PM PDT THU OCT 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON FOR THE NORTH AND CENTRAL OREGON COAST RANGE AND
THE WILLAPA HILLS OF SOUTHWEST WASHINGTON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

A STRONG PACIFIC LOW PRESSURE SYSTEM WAS CONTINUING TO PRODUCE
STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH IN THE
NORTH AND CENTRAL OREGON COAST RANGE AND THE WILLAPA HILLS OF
SOUTHWEST WASHINGTON THIS AFTERNOON. THE WINDS WILL DECREASE BY
LATE IN THE AFTERNOON AND EARLY IN THE EVENING AS THE STORM MOVES
AWAY.

ANOTHER ROUND OF WINDS ARE POSSIBLE ACROSS THE COASTAL MOUNTAINS
LATE TONIGHT AND EARLY FRIDAY...WITH WIND GUSTS TO 50 MPH
POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ005>007-WAZ022-039-190000-
/O.CON.KPQR.WI.Y.0004.000000T0000Z-071019T0000Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...CLATSKANIE...HILLSBORO...
PORTLAND...OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...DALLAS...
LONGVIEW...KELSO...CASTLE ROCK...VANCOUVER...BATTLE GROUND...
WASHOUGAL
237 PM PDT THU OCT 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON FROM THE CENTRAL WILLAMETTE VALLEY NORTHWARD INTO
SOUTHWEST WASHINGTON INTERIOR...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

A STRONG PACIFIC LOW PRESSURE SYSTEM WAS CONTINUING TO BRING GUSTY
SOUTH WINDS TO THE INLAND VALLEYS FROM THE CENTRAL WILLAMETTE
VALLEY INTO SOUTHWEST WASHINGTON THIS AFTERNOON. SOUTH WIND 15 TO
25 MPH WITH GUSTS TO 35 MPH ARE LIKELY TO CONTINUE THROUGH THE
AFTERNOON...WITH A FEW GUSTS TO 45 MPH ALSO POSSIBLE. THE WINDS
WILL DECREASE BY LATE AFTERNOON AS THE LOW PRESSURE SYSTEM MOVES
AWAY.

ANOTHER SURGE OF WIND IS LIKELY LATE TONIGHT AND EARLY FRIDAY WITH
GUSTS TO AROUND 35 MPH POSSIBLE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
4 follow-up statements
000 
WWUS76 KPQR 182333
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
433 PM PDT THU OCT 18 2007

ORZ001-WAZ021-191145-
/O.CAN.KPQR.HW.W.0004.000000T0000Z-071019T0000Z/
/O.CON.KPQR.HW.W.0005.071019T0700Z-071019T1500Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
RAYMOND...LONG BEACH...CATHLAMET
433 PM PDT THU OCT 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM PDT FRIDAY FOR THE NORTH OREGON COAST AND THE SOUTH 
WASHINGTON COAST...
...HIGH WIND WARNING IS CANCELLED FOR THE REST OF THIS EVENING
 FOR THE THE NORTH OREGON COAST AND THE SOUTH WASHINGTON
COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING FOR THIS EVENING. A HIGH WIND WARNING REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT FRIDAY.

A STRONG PACIFIC LOW PRESSURE SYSTEM THAT BROUGHT STRONG SOUTH
WINDS TO THE NORTH OREGON COAST AND THE SOUTH WASHINGTON COAST
TODAY HAS MOVED AWAY AND WINDS HAVE DECREASED.

A NEW HIGH WIND WARNING HAS BEEN ISSUED FOR THE SOUTH WASHINGTON
AND NORTH OREGON COASTS FROM MIDNIGHT TO 8 AM FRIDAY. ANOTHER
STRONG PACIFIC STORM IS EXPECTED TO PRODUCE ANOTHER ROUND OF
SOUTH WINDS WITH 30 TO 40 MPH AND GUSTS TO 65 MPH EXPECTED. THE 
STRONGEST WINDS WILL BE NEAR COASTAL HEADLANDS AND BEACHES. THE
WINDS WILL DECREASE ONCE THE ASSOCIATED COLD FRONT MOVES ONSHORE
AROUND SUNRISE FRIDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ003-004-WAZ020-190045-
/O.CAN.KPQR.HW.W.0004.000000T0000Z-071019T0000Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
INCLUDING THE CITIES OF...VERNONIA...JEWELL...TRASK...
GRANDE RONDE...TIDEWATER...SWISSHOME...FRANCES...RYDERWOOD
433 PM PDT THU OCT 18 2007

...HIGH WIND WARNING IS CANCELLED FOR THE COAST RANGE OF 
NORTHWEST OREGON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING.

A STRONG LOW PRESSURE AREA HAS MOVED AWAY AND WINDS HAVE
DECREASED IN THE NORTH COAST RANGE. WIND GUSTS TO AROUND
45 MPH ARE STILL POSSIBLE FOR THE NEXT SEVERAL HOURS
AND SOUTH WIND GUSTS WILL INCREASE TO 50 MPH AGAIN LATER 
TONIGHT AND FRIDAY MORNING AS ANOTHER PACIFIC WEATHER SYSTEM 
MOVES INALND.

$$

ORZ005>007-WAZ022-039-190045-
/O.CAN.KPQR.WI.Y.0004.000000T0000Z-071019T0000Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...CLATSKANIE...HILLSBORO...
PORTLAND...OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...DALLAS...
LONGVIEW...KELSO...CASTLE ROCK...VANCOUVER...BATTLE GROUND...
WASHOUGAL
433 PM PDT THU OCT 18 2007

...WIND ADVISORY IS CANCELLED FOR THE CENTRAL WILLAMETTE VALLEY 
NORTHWARD INTO THE SOUTHWEST WASHINGTON INTERIOR...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY IS CANCELLED FOR THE WILLAMETTE VALLEY AS 
A STRONG LOW PRESSURE AREA HAS MOVED AWAY. SOUTHERLY WIND GUSTS
WILL INCREASE TO AROUND 35 MPH LATER TONIGHT AND FRIDAY MORNING AS
ANOTHER PACIFIC WEATHER SYSTEM MOVES INLAND.

$$

ORZ002-191145-
/O.CON.KPQR.HW.W.0005.071019T0700Z-071019T1500Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE
433 PM PDT THU OCT 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM PDT FRIDAY FOR THE CENTRAL OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM PDT FRIDAY. 

A HIGH WIND WARNING CONTINUES FOR THE CENTRAL OREGON COAST FROM
AFTER MIDNIGHT UNTIL AROUND SUNRISE FRIDAY. ANOTHER RATHER STRONG
LOW PRESSURE SYSTEM IS FORECAST TO BRING ANOTHER ROUND OF STRONG
SOUTH WINDS TO THE COAST. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS
TO 65 MPH ARE EXPECTED AFTER MIDNIGHT TONIGHT. THE STRONGEST WINDS
WILL BE AT THE COASTAL HEADLANDS AND BEACHES. THIS SECOND ROUND OF
WINDS WILL DECREASE AFTER THE ASSOCIATED COLD FRONT MOVES ONSHORE
BY SUNRISE ON FRIDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS76 KPQR 190400
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
900 PM PDT THU OCT 18 2007

WAZ021-190500-
/O.CAN.KPQR.HW.W.0005.071019T0700Z-071019T1500Z/
SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...RAYMOND...LONG BEACH...CATHLAMET
900 PM PDT THU OCT 18 2007

...HIGH WIND WARNING IS CANCELLED FOR THE SOUTH WASHINGTON
COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. 

THE STRONGEST PORTION OF AN APPROACHING FRONTAL SYSTEM IS EXPECTED
TO MOVE INLAND TO THE SOUTH OVER OREGON AND WIND GUSTS ALONG THE 
SOUTH WASHINGTON COAST WILL ONLY BE AROUND 40 MPH LATE TONIGHT
AND FRIDAY MORNING.

$$

ORZ001-002-191200-
/O.CON.KPQR.HW.W.0005.071019T0700Z-071019T1500Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
LINCOLN CITY...NEWPORT...FLORENCE
900 PM PDT THU OCT 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM PDT FRIDAY FOR THE NORTH AND CENTRAL OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM PDT FRIDAY. 

A HIGH WIND WARNING CONTINUES FOR THE NORTH AND CENTRAL OREGON
COAST FROM AFTER MIDNIGHT UNTIL AROUND SUNRISE FRIDAY. ANOTHER
STRONG FRONTAL SYSTEM IS FORECAST TO BRING ANOTHER ROUND OF
STRONG SOUTH WINDS TO THE COAST BUT GUSTS WILL BE WEAKER THAN
THOSE WITH THE STRONGER LOW PRESSURE AREA THAT MOVED THROUGH
THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS TO 
60 MPH ARE EXPECTED AFTER MIDNIGHT TONIGHT. THE STRONGEST WINDS
WILL BE AT THE COASTAL HEADLANDS AND BEACHES. THIS SECOND ROUND OF
WINDS WILL DECREASE AFTER THE ASSOCIATED COLD FRONT MOVES ONSHORE
EARLY FRIDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS76 KPQR 191152
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
452 AM PDT FRI OCT 19 2007

ORZ001-002-191300-
/O.EXT.KPQR.HW.W.0005.000000T0000Z-071019T1200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
LINCOLN CITY...NEWPORT...FLORENCE
452 AM PDT FRI OCT 19 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING FOR THE NORTH AND CENTRAL OREGON COAST...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING. 

A HIGH WIND WARNING CONTINUES UNTILL 5 AM FOR THE NORTH AND
CENTRAL OREGON COAST. SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS TO
60 MPH ARE EXPECTED EARLY THIS MORNING. THE STRONGEST WINDS
WILL BE AT THE COASTAL HEADLANDS AND BEACHES. THE WINDS WILL
DECREASE AFTER THE ASSOCIATED COLD FRONT MOVES ONSHORE EARLY
THIS MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS76 KPQR 191157
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
457 AM PDT FRI OCT 19 2007


ORZ001-002-191300-
/O.EXP.KPQR.HW.W.0005.000000T0000Z-071019T1200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
LINCOLN CITY...NEWPORT...FLORENCE
457 AM PDT FRI OCT 19 2007

...HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR
THE NORTH AND CENTRAL OREGON COAST...

THE HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING.

THE COLD FRONT HAS MOVED ONSHORE AND THE WINDS WILL STAY BELOW 
WARNING CRITERIA.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Oct 18, 9:00 AM PDT, 5 hours 37 minutes earlier.

Area forecast discussion, Oct 18, 9:00 AM PDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
900 AM PDT THU OCT 18 2007

.SYNOPSIS...A VERY STRONG LOW PRESSURE SYSTEM WAS OFF THE SOUTHWEST
WASHINGTON COAST THIS MORNING AND WILL MOVE NORTHEAST INTO SOUTHERN
B.C. BY LATE AFTERNOON. THIS STORM IS PRODUCING VERY STRONG WINDS
ESPECIALLY ALONG THE COAST AND COASTAL MOUNTAINS...WITH HIGH SEAS AND
RAIN...AND ALSO WINDY CONDITIONS IN THE VALLEYS...AND RISING SNOW
LEVELS IN THE MOUNTAINS. ANOTHER RATHER STRONG SYSTEM IS FORECAST TO
BRING ANOTHER SHOT OF RAIN AND WIND TO THE AREA LATE TONIGHT AND
FRIDAY...WITH POSSIBLE HIGH WINDS AGAIN NEAR THE COAST...AND WITH
LOWERING SNOW LEVELS IN THE CASCADES BY FRIDAY AFTERNOON. THE
ASSOCIATED COOL UPPER LOW WILL THEN SWING THROUGH THE PACIFIC
NORTHWEST FRIDAY NIGHT AND SATURDAY FOR COOL SHOWERS AND ACCUMULATING
SNOW IN THE MOUNTAINS. THE WEATHER MAY QUIET DOWN BY LATE IN THE
WEEKEND AND EARLY NEXT WEEK.
&&

.SHORT TERM...A VERY STRONG STORM SYSTEM WAS CENTERED NORTHWEST OF
ASTORIA THIS MORNING. DUE TO ITS WARM CORE DUE TO ITS TROPICAL
ORIGINS FROM T.S. LINGLING...WE ARE NOT GETTING THE CLASSIC JELLY
ROLL APPEARANCE ON SATELLITE AND THUS FINDING THE LOW CENTER IS MORE
DIFFICULT. HOWEVER ITS WARM CORE MAKES IT JUST AS DANGEROUS WIND
WISE. IN FACT...WATER VAPOR IMAGERY SHOWS AN INCREASED DARKENING
SIGNATURE INDICATIVE OF CONTINUED DEEPENING. THE NEXT UPSTREAM SYSTEM
HAS BLOCKED COLD AIR FROM WRAPPING INTO THIS SYSTEM...OTHERWISE WHO
KNOWS HOW MUCH STRONGER IT COULD HAVE BEEN. STILL WINDS HAVE GUSTS TO
OVER 80 MPH ON THE SOUTH OREGON COAST IN MEDFORD/S AREA...AND THE
ASSOCIATED WARM FRONT WITH THIS SYSTEM HAS MOVED THROUGH THE CENTRAL
COAST AND THE SOUTHERN WILLAMETTE VALLEY WITH WINDS GUSTING TO 68 MPH
AT FLORENCE...70 MPH ON THE YAQUINA BAY BRIDGE...71 MPH AT THE
NEWPORT JETTY...64 MPH AT THE NEWPORT AIRPORT...AND 70 MPH NEAR
LINCOLN CITY. WINDS WILL CONTINUE SPREADING NORTH ALONG THE COAST
THIS MORNING. GUSTS TO 80 MPH AT THE HEADLANDS AND 65 MPH IN THE
COASTAL COMMUNITIES STILL LOOKS GOOD. WINDS HAVE KICKED IN AT EUGENE
AS WELL...AND WILL WORK UP THE VALLEY THIS MORNING AS WELL. GUSTS TO
45 MPH STILL LOOKS GOOD AND SUPPORTS THE WIND ADVISORY. THE LOW
CENTER LOOKS TO MOVE ONSHORE NEAR THE SOUTHERN TIP OF VANCOUVER
ISLAND AROUND 3 OR 4 PM...AND THEN LOW SHOULD THEN BE FILLING AND
WEAKENING. AS EXPECTED...THE HEAVIEST RAIN IS MOVING OFF TO THE
NORTHEAST WITH THE OVERRUNNING TROPICAL WARM FRONTAL SHIELD...AND
EXPECT LESS RAINFALL WITH THE PSEUDO COLD FRONT THROUGH THE REMAINDER
OF THE DAY. THE SNOW LEVEL WILL ALSO BE RISING THROUGH THE DAY AS
WELL IN THE CASCADES AS THIS SYSTEM MOVES THROUGH.

THE MODELS BRING THE NEXT LOW PRESSURE SYSTEM THROUGH THE AREA LATE
TONIGHT AND FRIDAY MORNING. THIS SYSTEM IS STILL LOOKING VERY
POTENT...AND THE GFS REMAINS VERY CONSISTENT BRINGING A RATHER STRONG
LOW THROUGH OUR AREA LATE TONIGHT AND EARLY FRIDAY. ALL OF THE MODELS
ARE SHOWING THIS FEATURE TO AN INCREASING EXTENT AND ARE MORE AND
MORE LIKE THE GFS. THE SATELLITE IMAGERY IS STARTING TO SHOW POSSIBLE
DEVELOPMENT OUT ALONG 140W THAT COULD LEAD TO THIS SYSTEM AS THE
MODELS DEPICT. WILL EVALUATE THIS AFTERNOON THE NEED FOR ANOTHER HIGH
WIND WARNING AT THE COAST AND ANOTHER WIND ADVISORY INLAND IN THE
AFTERNOON PACKAGE. THIS SYSTEM APPEARS WETTER AND WE SHOULD GET
HIGHER RAINFALL AMOUNTS THAN WITH THE CURRENT SYSTEM.

THE FRONT WITH THE FRIDAY SYSTEM MOVES EAST OF THE CASCADES BY NOON
WITH COOLER AIR SPREADING IN BY AFTERNOON FOR SHOWERS. HAVE ADDED
POSSIBLE THUNDERSTORMS IN THE AFTERNOON AND EVENING AS WELL. SHOWERS
WILL CONTINUE FRIDAY NIGHT AND SATURDAY AS THE COOL UPPER LOW MOVES
ONSHORE AND THROUGH THE FORECAST AREA...WITH SOME THUNDERSTORMS
POSSIBLE STILL. SNOW LEVELS WILL DROP TO NEAR PASS LEVELS FRIDAY
AFTERNOON AND BELOW PASS ELEVATIONS FRIDAY NIGHT AND SATURDAY...AND
OROGRAPHICS AND ONSHORE FLOW ARE LOOKING TO SUPPORT ADVISORY AMOUNTS.
TOLLESON

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
SHOWERS ARE EXPECTED TO LINGER AT LEAST OVER THE MOUNTAINS SAT NIGHT
INTO SUN AS A RIDGE BEGINS TO BUILD OVER THE FORECAST AREA. MODELS
HAVE COME MORE IN LINE THE PAST COUPLE RUNS WITH THIS FEATURE. A FEW
SYSTEMS MAY RIDE OVER THE RIDGE AND KEEP A THREAT OF RAIN IN THE
NORTHERN HALF OF THE FORECAST AREA SUN NIGHT BEFORE STRENGTHENING
MON. LEFT THE FORECAST DRY FOR MON AND MON NIGHT AS THE RIDGE AXIS
PASSES OVER THE AREA. A TROUGH WILL DROP DOWN OUT OF THE GULF OF
ALASKA TO BRING THE THREAT OF RAIN BACK TO THE FORECAST AREA BY MID
WEEK NEXT WEEK. BROWN
&&

.AVIATION...WIDESPREAD MVFR CONDITIONS WITH AREAS OF IFR UNTIL AROUND
18Z-19Z WITH WARM FRONT...THEN MAINLY VFR WITH AREAS MVFR. WINDS AT
THE COAST SOUTHERLY 30 TO 35KT WITH PEAK GUSTS TO AROUND 60-65KT
UNTIL AROUND 19Z-20Z. INLAND WINDS INCREASING FROM THE SOUTH WITH TOP
WIND GUSTS MID TO UPPER 30 KT RANGE BETWEEN 18Z AND 00Z.

KPDX AND APPROACHES...AREAS OF MVFR CEILINGS AND VISIBILITIES AND
LOCAL IFR CEILINGS UNTIL AROUND 18Z. EAST WINDS NEAR GORGE WILL
BECOME SOUTHERLY AROUND 17Z AND PEAK NEAR 25 TO 30 KT
SUSTAINED...WITH GUSTS IN THE MID TO UPPER 30S. MAY HAVE BRIEF
DIRECTIONAL LLWS AS SOUTH WIND MIXES TO GROUND LEVEL. RADAR INDICATES
SOUTH WINDS AT 850MB 60 TO 70 KT THIS MORNING AS FORECAST...SHOULD
DECREASE AFTER 20Z OR SO.
&&

.MARINE...EXPECT MIX OF WIND WAVES 15 TO 18 FEET PERIOD 8 SECONDS AND
SWELL 15 FT 11 SECONDS AND STORM FORCE WINDS WITH WARM FRONT THIS
MORNING. WIND WAVES WILL SETTLE DOWN AFTER COLD FRONT PASSAGE AROUND
21Z BUT SEAS WILL STILL BE 20 TO 25 FEET UNTIL AFTER AROUND 00Z. GALE
FORCE WINDS LIKELY UNTIL AROUND 00Z.
&&

.PQR WATCHES/WARNINGS/ADVISORIES...
WA/OR...STORM WARNING CASCADE HEAD TO FLORENCE THROUGH NOON TODAY.
        STORM WARNING CAPE SHOALWATER TO CASCADE HEAD THIS MORNING
         THROUGH LATE THIS AFTERNOON.
        HIGH SURF ADVISORY SOUTH WASHINGTON AND NORTH AND CENTRAL
         OREGON COASTS THROUGH THIS EVENING.
        SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS CAPE SHOALWATER TO
         CASCADE HEAD THROUGH FRI.
        SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR THROUGH LATE
         TONIGHT.
        HIGH WIND WARNING CENTRAL OREGON COAST 4 AM TO 3 PM TODAY.
        HIGH WIND WARNING NORTH OREGON AND SOUTH WASHINGTON COASTS 8
          AM TO 5 PM TODAY.
        HIGH WIND WARNING NORTH AND CENTRAL OREGON COAST RANGE AND
          WILLAPA HILLS 7 AM TO 5 PM TODAY.
        WIND ADVISORY CENTRAL WILLAMETTE VALLEY...PORTLAND/VANCOUVER
          METRO AREA...AND I-5 CORRIDOR IN SW WA 11 AM TO 5 PM TODAY.
&&

.PRELIMINARY POINT POPS (PROBABILITY OF MEASURABLE PRECIPITATION)
AST ++998  PDX ++988  SLE ++988  EUG ++988

MORE WEATHER INFORMATION ONLINE AT...
http://weather.gov/portland

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Oct 18, 6:04 AM PDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
604 AM PDT THU OCT 18 2007

ORZ001-002-WAZ021-191315-
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
604 AM PDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
HIGH WINDS ARE POSSIBLE TODAY. REFER TO THE LATEST
WEATHER MESSAGE (PDXNPWPQR) FOR DETAILS. HIGH SURF ADVISORY
FOR TODAY AND TONIGHT...REFER TO THE LATEST WEATHER MESSAGE
(PDXCFWPQR)

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HIGH WINDS ARE POSSIBLE AGAIN ON FRIDAY. REFER
TO THE LATEST FORECAST (PDXZFPPQR) FOR DETAILS. HIGH SURF IS A
POSSIBILITY FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF WIND ARE ENCOURAGED TODAY.

ORZ003-004-WAZ020-191315-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
604 AM PDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
HIGH WINDS ARE POSSIBLE TODAY. REFER TO THE LATEST
WEATHER MESSAGE (PDXNPWPQR) FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF WIND ARE ENCOURAGED TODAY.

ORZ005>007-WAZ022-039-191315-
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
604 AM PDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
HIGH WINDS ARE POSSIBLE TODAY. REFER TO THE LATEST
WEATHER MESSAGE (PDXNPWPQR) FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF WIND ARE ENCOURAGED TODAY.

ORZ008>010-012-014-WAZ023-040-191315-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-UPPER HOOD RIVER VALLEY-
SOUTH WASHINGTON CASCADE FOOTHILLS-
604 AM PDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS ARE NOT LIKELY TO BE NEEDED TODAY.

ORZ011-013-WAZ019-191315-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-
604 AM PDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SIGNIFICANT SNOWFALL IS POSSIBLE LATE IN THE WEEK...FRIDAY AND
SATURDAY. REFER TO THE LASTEST ZONE FORECAST (PDXZFPPQR) FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS ARE NOT LIKELY TO BE NEEDED TODAY.

PZZ250-255-270-275-191315-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM-
604 AM PDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
STORM FORCE WINDS ARE POSSIBLE TODAY. REFER TO THE LATEST COASTAL
WATERS FORECAST (PDXCWFPQR)FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS ARE NOT LIKELY TO BE NEEDED TODAY.

In the hours before

Local storm report, Oct 18, 2:27 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
227 PM PDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND GST NEWPORT                 44.63N 124.05W
10/18/2007  M64.00 MPH       LINCOLN            OR   AWOS

            SUSTAINED 44 MPH

0800 AM     NON-TSTM WND GST 2 SSW NEWPORT           44.61N 124.07W
10/18/2007  M71.00 MPH       LINCOLN            OR   C-MAN STATION

            SUSTAINED 52 MPH

0800 AM     NON-TSTM WND GST LINCOLN BEACH           44.85N 124.04W
10/18/2007  M70.00 MPH       LINCOLN            OR   MESONET

            IN LINCOLN CITY

0840 AM     NON-TSTM WND GST GARIBALDI               45.56N 123.91W
10/18/2007  M79.00 MPH       TILLAMOOK          OR   OFFICIAL NWS OBS

            SUSTAINED 54 MPH

0920 AM     NON-TSTM WND GST CAPE MEARES             45.49N 123.97W
10/18/2007  M80.00 MPH       TILLAMOOK          OR   MESONET

            SUSTAINED 50 MPH - HIGHEST MEASUREMENT BEFORE WIND
            EQUIPMENT FAILED

0930 AM     NON-TSTM WND GST 1 S NEWPORT             44.62N 124.05W
10/18/2007  M73.00 MPH       LINCOLN            OR   DEPT OF HIGHWAYS

            SUSTAINED 73 MPH - WIND GAGE ON THE YAQUINA BRIDGE

1100 AM     NON-TSTM WND GST TILLAMOOK               45.46N 123.84W
10/18/2007  M59.00 MPH       TILLAMOOK          OR   AWOS

            SUSTAINED 41 MPH AT TILLAMOOK AIRPORT

1200 PM     NON-TSTM WND GST CLATSOP SPIT            46.22N 124.00W
10/18/2007  M62.00 MPH       CLATSOP            OR   OFFICIAL NWS OBS

            SUSTAINED WIND 47 MPH

1200 PM     NON-TSTM WND GST ASTORIA                 46.19N 123.82W
10/18/2007  M60.00 MPH       CLATSOP            OR   ASOS

            ASTORIA AIRPORT

1200 PM     NON-TSTM WND DMG 20 NW JEWELL            46.14N 123.80W
10/18/2007                   CLATSOP            OR   DEPT OF HIGHWAYS

            POWER LINES DOWN OVER HIGHWAY 202...8 MILES SOUTHEAST OF
            ONLEY

1200 PM     NON-TSTM WND GST CAPE DISAPPOINTMENT     46.27N 124.08W
10/18/2007  M69.00 MPH       PACIFIC            WA   COAST GUARD

            SUSTAINED 52 MPH

0100 PM     NON-TSTM WND DMG 11 N SILETZ             44.88N 123.92W
10/18/2007                   LINCOLN            OR   DEPT OF HIGHWAYS

            POWER POLE AND LIVE WIRES OVER THE ROAD OVER HIGHWAY 229

0200 PM     NON-TSTM WND GST 3 SW RYDERWOOD          46.34N 123.08W
10/18/2007  M70.00 MPH       COWLITZ            WA   PARK/FOREST SRVC

            AT ABERNATHY RAWS

0200 PM     NON-TSTM WND GST 4 NNW FALLS CITY        44.92N 123.46W
10/18/2007  M71.00 MPH       POLK               OR   PARK/FOREST SRVC

            AT ROCKHOUSE RAWS

&&

TBROWN

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 9:40 PM PDTWind AdvisoryPQR19 hr

Nearby

High Wind Warnings in Oregon, 2007High Wind Warnings in Washington, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.